# SDR CA970902005

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Lightning Strike
- Location: Air Frame
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH AIRCRAFT STRUCK BY LIGHTNING. CAUTION LIGHT PANEL, PRESSURIZATION CONTROL, BOTH DC GENERATORS, TAXI LIGHT, MASTER WARNING AND AUTO PILOT DISCONNECT ALL LOST. AIRCRAFT LANDED SAFELY. INSPECTION CARRIED OUT AND ALL FOUND SERVICEABLE. ALL AFFECTED SYSTEMS CHECKED NORMAL.
